# SDR 9622873218

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318US
- Make and model: Airbus A320-211
- Aircraft serial: 206
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002783
- Condition: Failed
- Location: Tail
- Part time: 11,684 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, STRONG OIL FUMES WERE DETECTED THROUGHOUT THE AIRCRAFT.   AIRCRAFT RETURNED TO MSP.  GROUND MAINTENANCE FOUND OIL IN THE APU DUCTS.  THE APU WAS REPLACED.
